MAUDE Adverse Event Report: COOPERSURGICAL, INC. KOH-EFFICIENT,ARCH,3.0CM

COOPERSURGICAL, INC. KOH-EFFICIENT,ARCH,3.0CM
Model Number KC-ARCH-30
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
 
Event or Problem Description
Report submitted by csi rep.Incident report -occluder balloon popped.Patient injury - laceration.Ref e-complaint-(b)(4).Koh-efficient rumi 3-0cm kc-rumi-30 e-complaint-(b)(4).
 
Additional Manufacturer Narrative
Investigation: initiated manufacturer's investigation, no sample returned, review dhr.*analysis and findings, distribution history a distribution history record review was not possible for this product as the product lot number was not provided for investigation manufacturing record review a dhr review was not possible as a lot number was not provided.Incoming inspection review incoming inspection record review not applicable to this product.Service history record service history record not applicable to this product.Historical complaint review a review of the 2-year complaint history did not show similar reported complaint conditions.There were no prior complaint history where the product had caused a laceration due to the occluder popping.Product receipt the complaint product has not been returned to coopersurgical.Visual evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Root cause no definitive root cause for this issue could be reliably determined at this time, as the product was not returned for evaluation, nor information such as the lot number was provided.It should be noted that the dfu of the device (rumiiikoh-dfu) states that the device should be tested by inflation of the occluder with 20-60cc of saline prior to usage.The complaint indicates that the device was in use, and appears to have been working prior to the failure.The amount of saline to be inflated is 60cc t0 120cc as mentioned in the dfu.A possible root cause of the failure may be that the occluder was over-inflated, or encountered a sharp object during usage.The complaint condition of a popped occluder leading to a laceration does not show up in the complaint history, and is an isolated event.*correction and/or corrective action coopersurgical will continue to monitor this complaint condition for trends.No further training required at this time.*was the complaint confirmed? no.
 
Event or Problem Description
Occluder balloon popped.Patient injury - laceration.Koh-efficient rumi 3-0cm kc-rumi-30 (b)(4).

Brand Name
KOH-EFFICIENT,ARCH,3.0CM
Common Device Name
KOH-EFFICIENT,ARCH,3.0CM
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10660147
Report Number1216677-2020-00233
Device Sequence Number16937459
Product Code HEW
UDI-Device Identifier00888937015072
UDI-Public888937015072
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKC-ARCH-30
Device Catalogue NumberKC-ARCH-30
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/22/2020
Initial Report FDA Received Date10/11/2020
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown